Publication detail

Fractional Integration and Differentiation of Asymptotic Relations and Applications

ŘEHÁK, P.

English title

Fractional Integration and Differentiation of Asymptotic Relations and Applications

Type

journal article in Web of Science

Language

en

Original abstract

The main results of this paper show how asymptotic relations are preserved when integrated or differentiated in the sense of fractional operators. In some of them, the concept of regular variation plays a role. We derive a fractional extension of the Karamata integration theorem and of the monotone density theorem, among others. We offer several approaches that provide deeper insight into relationships between different concepts. Illustrative applications in fractional differential equations are also presented.

English abstract

The main results of this paper show how asymptotic relations are preserved when integrated or differentiated in the sense of fractional operators. In some of them, the concept of regular variation plays a role. We derive a fractional extension of the Karamata integration theorem and of the monotone density theorem, among others. We offer several approaches that provide deeper insight into relationships between different concepts. Illustrative applications in fractional differential equations are also presented.

Keywords in English

asymptotic relations; fractional calculus; fractional differential equations; Karamata theorem; regular variation

Released

01.04.2025

Publisher

WILEY

Location

HOBOKEN

ISSN

1099-1476

Volume

48

Number

6

Pages from–to

6381–6395

Pages count

15

BIBTEX


@article{BUT197374,
  author="Pavel {Řehák},
  title="Fractional Integration and Differentiation of Asymptotic Relations and Applications",
  year="2025",
  volume="48",
  number="6",
  month="April",
  pages="6381--6395",
  publisher="WILEY",
  address="HOBOKEN",
  issn="1099-1476"
}